# SDR TWAA0013404

- Difficulty date: August 28, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- Aircraft time: 49,551 hours, 32,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 22D2269632
- Condition: Discharged
- Location: Pax Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE NUMBER 2 CABIN DOOR SLIDE HAD LOW BOTTLE PRESSURE.  REPLACED THE SLIDE ASSEMBLY.  CHECK-C 11-18-99 MCI.
